×

Found 5,821 Documents (Results 1–100)

100
MathJax

Piecewise linear price function of a differential game with simple dynamics and integral terminal price functional. (English. Russian original) Zbl 07538700

J. Math. Sci., New York 262, No. 6, 878-886 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 114-122 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the Cauchy problem for a one-dimensional conservation law with initial conditions coinciding with a power or exponential function at infinity. (English. Russian original) Zbl 07537745

Differ. Equ. 58, No. 3, 304-313 (2022); translation from Differ. Uravn. 58, No. 3, 309-318 (2022).
MSC:  35L03 35L60 35L65
PDF BibTeX XML Cite
Full Text: DOI

On numerical solution of one class of integral equations of the third kind. (English. Russian original) Zbl 1484.65338

Comput. Math. Math. Phys. 62, No. 2, 316-324 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 2, 320-329 (2022).
MSC:  65R20 45E10 65D07
PDF BibTeX XML Cite
Full Text: DOI

Riemann-Hilbert approach and \(N\)-soliton solutions of the generalized mixed nonlinear Schrödinger equation with nonzero boundary conditions. (English. Russian original) Zbl 1482.81014

Theor. Math. Phys. 209, No. 2, 1552-1578 (2021); translation from Teor. Mat. Fiz. 209, No. 2, 274-303 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software